Michael Rubinstein
Michael Rubinstein
Professor of Mathematics, Univeristy of Waterloo
Verified email at uwaterloo.ca
Title
Cited by
Cited by
Year
Integral Moments of L‐Functions
JB Conrey, DW Farmer, JP Keating, MO Rubinstein, NC Snaith
Proceedings of the London Mathematical Society 91 (1), 33-104, 2005
3302005
Chebyshev's bias
M Rubinstein, P Sarnak
Experimental Mathematics 3 (3), 173-197, 1994
2491994
Low-lying zeros of L-functions and random matrix theory
M Rubinstein
Duke Mathematical Journal 109 (1), 147-181, 2001
1142001
Evidence for a spectral interpretation of the zeros of L-functions
MO Rubinstein
Princeton University, 1998
1091998
Autocorrelation of random matrix polynomials
JB Conrey, DW Farmer, JP Keating, MO Rubinstein, NC Snaith
Communications in mathematical physics 237 (3), 365-395, 2003
1042003
On the frequency of vanishing of quadratic twists of modular L-functions
JB Conrey, J Keating, M Rubinstein, N Snaith
arXiv preprint math/0012043, 2000
772000
Computational methods and experiments in analytic number theory
M Rubinstein
London Mathematical Society Lecture Note Series 322, 425, 2005
702005
The number of intersection points made by the diagonals of a regular polygon
B Poonen, M Rubinstein
SIAM Journal on Discrete Mathematics 11 (1), 135-156, 1998
631998
Jumping champions
A Odlyzko, M Rubinstein, M Wolf
Experimental Mathematics 8 (2), 107-118, 1999
591999
Lower order terms in the full moment conjecture for the Riemann zeta function
JB Conrey, DW Farmer, JP Keating, MO Rubinstein, NC Snaith
Journal of Number Theory 128 (6), 1516-1554, 2008
372008
Random matrix theory and the Fourier coefficients of half-integral-weight forms
JB Conrey, JP Keating, MO Rubinstein, NC Snaith
Experimental Mathematics 15 (1), 67-82, 2006
342006
On a conjecture of Helleseth regarding pairs of binary m-sequences
AR Calderbank, G McGuire, B Poonen, M Rubinstein
IEEE Transactions on Information Theory 42 (3), 988-990, 1996
321996
Zeros of Dirichlet L-functions near the Real Axis and Chebyshev's Bias
C Bays, K Ford, RH Hudson, M Rubinstein
Journal of Number Theory 87 (1), 54-76, 2001
262001
Moments of the derivative of characteristic polynomials with an application to the Riemann zeta function
JB Conrey, MO Rubinstein, NC Snaith
Communications in mathematical physics 267 (3), 611-629, 2006
222006
Integral moments of L-functions
JB Conrey, DW Farmer, JP Keating, MO Rubinstein, NC Snaith
arXiv preprint math/0206018, 2002
222002
Moments of zeta functions associated to hyperelliptic curves over finite fields
MO Rubinstein, K Wu
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2015
142015
Secondary terms in the number of vanishings of quadratic twists of elliptic curve L-functions
JB Conrey, A Pokharel, MO Rubinstein, M Watkins
LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES 341, 215, 2007
132007
A simple heuristic proof of Hardy and Littlewood's conjecture B
M Rubinstein
The American mathematical monthly 100 (5), 456-460, 1993
131993
Identities for the Riemann zeta function
MO Rubinstein
The Ramanujan Journal 27 (1), 29-42, 2012
112012
Identities for the Hurwitz zeta function, Gamma function, and L-functions
MO Rubinstein
The Ramanujan Journal 32 (3), 421-464, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20